In this paper we investigate proper -actions on hyperbolic Stein surfaces and prove in particular the following result: Let be a simply-connected bounded domain of holomorphy which admits a proper -action by holomorphic transformations. The quotient with respect to the induced proper -action is a Stein manifold. A normal form for the domain is deduced.
Cite this article
Christian Miebach, Karl Oeljeklaus, On proper -actions on hyperbolic Stein surfaces. Doc. Math. 14 (2009), pp. 673–689DOI 10.4171/DM/285